Duke Mathematical Journal

Finite-dimensional representations of W-algebras

Ivan Losev

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

W-algebras of finite type are certain finitely generated associative algebras closely related to the universal enveloping algebras of semisimple Lie algebras. In this article, we prove a conjecture of Premet that gives an almost complete classification of finite-dimensional irreducible modules for W-algebras. A key ingredient in our proof is a relationship between Harish-Chandra bimodules and bimodules over W-algebras that is also of independent interest.

Article information

Source
Duke Math. J., Volume 159, Number 1 (2011), 99-143.

Dates
First available in Project Euclid: 11 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1310416364

Digital Object Identifier
doi:10.1215/00127094-1384800

Mathematical Reviews number (MathSciNet)
MR2817650

Zentralblatt MATH identifier
1235.17007

Subjects
Primary: 16G99: None of the above, but in this section 17B35: Universal enveloping (super)algebras [See also 16S30]

Citation

Losev, Ivan. Finite-dimensional representations of $W$ -algebras. Duke Math. J. 159 (2011), no. 1, 99--143. doi:10.1215/00127094-1384800. https://projecteuclid.org/euclid.dmj/1310416364


Export citation

References

  • R. Bezrukavnikov, M. Finkelberg, and V. Ostrik, On tensor categories attached to cells in affine Weyl groups, III, Israel J. Math. 170 (2009), 207–234.
  • —, Character D-modules via Drinfeld center of Harish-Chandra bimodules, preprint.
  • M. Bordemann and S. Waldmann, A Fedosov star product of the Wick type for Kähler manifolds, Lett. Math. Phys. 41 (1997), 243–253.
  • W. Borho and H. Kraft, Über die Gelfand-Kirillov-Dimension, Math. Ann. 220 (1976), 1–24.
  • J. Brundan, S. M. Goodwin, and A. Kleshchev, Highest weight theory for finite $W$-algebras, Int. Math. Res. Not. IMRN 2008, no. 15, art. ID rnn051.
  • J. Brundan and A. Kleshchev, Shifted Yangians and finite $W$-algebras, Adv. Math. 200 (2006), 136–195.
  • —, Representations of shifted Yangians and finite W-algebras, Mem. Amer. Math. Soc. 196 (2008), no. 918.
  • —, Schur-Weyl duality for higher levels, Selecta Math. (N.S.) 14 (2008), 1–57.
  • C. Dodd and K. Kremnizer, A localization theorem for finite W-algebras, preprint.
  • D. Eisenbud, Commutative Algebra with a View toward Algebraic Geometry, Grad. Texts in Math. 150, Springer, New York, 1995.
  • P. Etingof and V. Ginzburg, Symplectic reflection algebras, Calogero-Moser space, and deformed Harish-Chandra homomorphism, Invent. Math. 147 (2002), 243–348.
  • B. Fedosov, A simple geometrical construction of deformation quantization, J. Differential Geom. 40 (1994), 213–238.
  • —, Deformation Quantization and Index Theory, Mathematical Topics 9, Akademie, Berlin, 1996.
  • —, Non-abelian reduction in deformation quantization, Lett. Math. Phys. 43 (1998), 137–154.
  • W. L. Gan and V. Ginzburg, Quantization of Slodowy slices, Int. Math. Res. Not. IMRN 2002, no. 5, 243–255.
  • V. Ginzburg, On primitive ideals, Selecta Math. (N.S.) 9 (2003), 379–407.
  • —, Harish-Chandra bimodules for quantized Slodowy slices, Represent. Theory 13 (2009), 236–271.
  • F. D. Grosshans, Algebraic Homogeneous Spaces and Invariant Theory, Lecture Notes in Math. 1673, Springer, Berlin, 1997.
  • J. C. Jantzen, Einhüllende Algebren halbeinfacher Lie-Algebren, Ergeb. Math. Grenzgeb. (3), Springer, Berlin, 1983.
  • A. Joseph, On the associated variety of a primitive ideal, J. Algebra 93 (1985), 509–523.
  • B. Kostant, On Whittaker vectors and representation theory, Invent. Math. 48 (1978), 101–184.
  • I. Losev, Quantized symplectic actions and $W$-algebras, J. Amer. Math. Soc. 23 (2010), 34–59.
  • —, Completions of symplectic reflection algebras, preprint.
  • G. Lusztig, Characters of Reductive Groups over a Finite Field, Ann. of Math. Stud. 107, Princeton Univ. Press, Princeton, 1984.
  • W. M. Mcgovern, Completely prime maximal ideals and quantization, Mem. Amer. Math. Soc. 108 (1994), no. 519.
  • A. Premet, Special transverse slices and their enveloping algebras, Adv. Math. 170 (2002), 1–55.
  • —, Enveloping algebras of Slodowy slices and the Joseph ideal, J. Eur. Math. Soc. (JEMS) 9 (2007), 487–543.
  • —, Primitive ideals, non-restricted representations and finite $W$-algebras, Mosc. Math. J. 7 (2007), 743–762, 768.
  • —, Commutative quotients of finite W-algebras, Adv. Math. 225 (2010), 269–306.
  • è. B. Vinberg and V. L. Popov, “Invariant theory” (in Russian) in Algebraicheskaya geometriya, 4, VINITI, Moscow, 1989, 137– 314; English translation in Algebraic Geometry, 4, Encyclopaedia Math. Sci. 55, Springer, Berlin, 1994, 123–284.
  • D. A. Vogan, “Associated varieties and unipotent representations” in Harmonic Analysis on Reductive Groups (Brunswick, Maine, 1989), Progr. Math. 101, Birkhäuser, Boston, 1991, 315–388.